# SDR USAA001613

- Difficulty date: September 28, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE BULKHEAD WEB CRACKED .5 INCH, STATION 178 RBL 6.75, WL 198.  ENLARGED CUTOUT OF DAMAGE (3 INCHES BY 5 INCHES) AND INSTALLED DOUBLERS PER SRM 53-10-11 FIG 1.  (M)
